Announcements

Journal Description

2019-06-15

Based on the Decree of Strengthening the Director-General of Research and Development, the Ministry of Research, Technology, and Higher Education in Indonesia Number 36 / E / KPT / 2019 concerning Accreditation Ranks for Scientific Journal Period VII, 2019, Jurnal Matematika included in Rank 5.

Jurnal Matematika (p-ISSN: 1693-1394 |e-ISSN: 2655-0016| DOI: 10.24843/JMAT ) is an open access journal which publishes the scientific works for researchers. The articles of this journal are published every six months, that is on June and December (2 issues per year).

Read more about Journal Description

Current Issue

Vol 10 No 1 (2020)
Published: 2020-06-30
View All Issues

Jurnal Matematika indexed in: